mr friend recently took himself off trazadone, and was taking raw adrenal glandular capsuls 4 wks . he was told it would be good for stress. he recently went coo coo and left home . could the adrenal caps( from swanson ) have triggered this . he usually tends to be more depressed but doesnt want to take some meds that effect ejaculation never saw this side of him befor in the year and half i knew him. suggestions please.
If he was taking any natural remedy without a doctor's prescription especially one that could change hormone levels that is never a good idea and an abnormal change in hormones can cause mood changes and/or psychosis. He should speak to his doctor again as not all anti-depressents would have that effect you speak about.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.